# SDR SWAA2020030942277

- Difficulty date: February 25, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORPANEL 242UF HAS STRAND DAMAGE ON UPPER SURFACE         STRAND DAMAGE TO FLOOR PANEL 242UF HAS BEEN REPAIRED IAW SRM 53-00-50-2R-1. 59198U 3.5.20.
